# SDR IPXA2015081792455

- Difficulty date: August 16, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,431 hours, 10,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, EMERGENCY LIGHTS WILL NOT STAY ON IN THE ON POSITION.  CHANGED BATTERY PACK IAW MM 33-51-07. OPS CK GOOD.
